Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On double Fourier series


Author: Gen-Ichirô Sunouchi
Journal: Proc. Amer. Math. Soc. 1 (1950), 522-525
MSC: Primary 42.4X
MathSciNet review: 0037386
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., and S. Bochner, On a theorem of M. Riesz for Fourier series, J. London Math. Soc. vol. 14 (1939) pp. 62-73.
  • [2] J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier, Studia Mathematica vol. 8 (1939) pp. 78-91.
  • [3] -, Sur la sommabilité $ {H_k}$ de séries de Fourier, C. R. Acad. Sci. Paris vol. 208 (1939) pp. 782-784.
  • [4] Gen-ichirô Sunouchi, On the strong summability of Fourier series, Proc. Imp. Acad. Tokyo 19 (1943), 420–423. MR 0014157 (7,247c)
  • [5] -, On Walsh-Kaczmarz series, to be published in the Proceedings of the American Mathematical Society.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0037386-4
PII: S 0002-9939(1950)0037386-4
Article copyright: © Copyright 1950 American Mathematical Society